Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal Basic Information
Journal DOI :
Chungcheong Mathematical Society
Editor in Chief :
Volume & Issues
Volume 27, Issue 4 - Nov 2014
Volume 27, Issue 3 - Aug 2014
Volume 27, Issue 2 - May 2014
Volume 27, Issue 1 - Feb 2014
Selecting the target year
RECURRENCE RELATIONS FOR QUOTIENT MOMENTS OF GENERALIZED PARETO DISTRIBUTION BASED ON GENERALIZED ORDER STATISTICS AND CHARACTERIZATION
Kumar, Devendra ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 347~361
DOI : 10.14403/jcms.2014.27.3.347
Generalized Pareto distribution play an important role in reliability, extreme value theory, and other branches of applied probability and statistics. This family of distribution includes exponential distribution, Pareto or Lomax distribution. In this paper, we established exact expressions and recurrence relations satised by the quotient moments of generalized order statistics for a generalized Pareto distribution. Further the results for quotient moments of order statistics and records are deduced from the relations obtained and a theorem for characterizing this distribution is presented.
SEPARATION AXIOMS ON BI-GENERALIZED TOPOLOGICAL SPACES
Ray, A. Deb ; Bhowmick, Rakesh ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 363~379
DOI : 10.14403/jcms.2014.27.3.363
In this paper, introducing various separation axioms on a bi-GTS, it has been observed that such separation axioms actually unify the well-known separation axioms on topological spaces. Several characterizations of such separation properties of a bi-GTS are established in terms of
-closure operator, generalized cluster sets of functions and graph of functions.
ADDITIVE FUNCTIONAL EQUATION WITH SEVERAL VARIABLES AND ITS STABILITY
Kim, Hark-Mahn ; Shin, Hwan-Yong ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 381~391
DOI : 10.14403/jcms.2014.27.3.381
In this paper, we prove the generalized Hyers-Ulam stability of an n-dimensional additive functional equation, and then apply stability results to Banach modules over a unital Banach algebras.
EXISTENCE OF MILD SOLUTIONS IN THE α-NORM FOR SOME PARTIAL FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS
Jang, Hyun Ho ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 393~401
DOI : 10.14403/jcms.2014.27.3.393
In this work, we discuss the existence of mild solutions in the
-norm for some partial functional integrodifferential equations with infinite delay. We assume that the linear part generates an analytic semigroup on a Banach space X and the nonlinear part is a Lipschitz continuous function with respect to the fractional power norm of the linear part.
CORRECTION TO : TUBES OF WEINGARTEN TYPES IN A EUCLIDEAN 3-SPACE
Ro, Jin Suk ; Yoon, Dae Won ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 403~404
DOI : 10.14403/jcms.2014.27.3.403
AN APPROXIMATION FOR THE DISTRIBUTION OF THE NUMBER OF RETRYING CUSTOMERS IN AN M/G/1 RETRIAL QUEUE
Kim, Jeongsim ; Kim, Jerim ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 405~411
DOI : 10.14403/jcms.2014.27.3.405
Queueing systems with retrials are widely used to model many problems in call centers, telecommunication networks, and in daily life. We present a very accurate but simple approximate formula for the distribution of the number of retrying customers in the M/G/1 retrial queue.
SOME APPLICATION OF THE UNION OF TWO 𝕜-CONFIGURATIONS IN ℙ
Shin, Yong-Su ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 413~418
DOI : 10.14403/jcms.2014.27.3.413
It has been proved that the union of two linear star-configurations in
of type s and t for either
has maximal Hilbert function. We extend the condition to
, so that it is true for either
, which extends the result of .
ON POSITIVE IMPLICATIVE FILTERS IN BE-ALGEBRAS
Kim, Young Hee ; Park, Jung Hee ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 419~426
DOI : 10.14403/jcms.2014.27.3.419
In this paper, we introduce the notion of a positive implicative filter in BE-algebras. We show that every positive implicative filter is a filter in BE-algebras. We give some examples that a filter may not be a positive implicative filter and also a positive implicative filter may be not an implicative filter in BE-algebras. We also give some equivalent conditions of a positive implicative filter in BE-algebras.
SIMPLICITY OF GROUPS OF EVEN ORDER
Choi, Minjung ; Park, Seungkook ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 427~431
DOI : 10.14403/jcms.2014.27.3.427
In this paper, we show that groups of order
, where p, q are primes of the from
, are not simple and groups of order
, where p, q are odd primes of the form
with m < n, are not simple.
ON SURROGATE DUALITY FOR ROBUST SEMI-INFINITE OPTIMIZATION PROBLEM
Lee, Gue Myung ; Lee, Jae Hyoung ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 433~438
DOI : 10.14403/jcms.2014.27.3.433
A semi-infinite optimization problem involving a quasi-convex objective function and infinitely many convex constraint functions with data uncertainty is considered. A surrogate duality theorem for the semi-infinite optimization problem is given under a closed and convex cone constraint qualification.
TOEPLITZ OPERATORS ON BLOCH-TYPE SPACES AND A GENERALIZATION OF BLOCH-TYPE SPACES
Kang, Si Ho ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 439~454
DOI : 10.14403/jcms.2014.27.3.439
We deal with the boundedness of the n-th derivatives of Bloch-type functions and Toeplitz operators and give a relationship between Bloch-type spaces and ranges of Toeplitz operators. Also we prove that the vanishing property of
on the boundary of
implies the compactness of Toeplitz operators and introduce a generalization of Bloch-type spaces.
ON THE STABILITY OF AN ADDITIVE SET-VALUED FUNCTIONAL EQUATION
Chu, Hahng-Yun ; Yoo, Seung Ki ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 455~467
DOI : 10.14403/jcms.2014.27.3.455
In this paper, we consider the additive set-valued functional equation
is an integer, and prove the Hyers-Ulam stability of the functional equation.
ON PROPERTIES OF DERIVATIVES WITH RESPECT TO FUZZY MEASURES
Choi, Jongsung ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 469~474
DOI : 10.14403/jcms.2014.27.3.469
Fuzzy measures in this paper are a class of distorted Lebesgue measures (see ). We investigate some properties of the derivatives with respect to distorted Lebesgue measures and give some important examples.
REMARKS ON A PAPER OF LEE AND LIM
Hamedani, G.G. ; Slattery, M.C. ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 475~477
DOI : 10.14403/jcms.2014.27.3.475
Lee and Lim (2009) state three characterizations of Loamax, exponential and power function distributions, the proofs of which, are based on the solutions of certain second order non-linear differential equations. For these characterizations, they make the following statement : "Therefore there exists a unique solution of the differential equation that satisfies the given initial conditions". Although the general solution of their first differential equation is easily obtainable, they do not obtain the general solutions of the other two differential equations to ensure their claim via initial conditions. In this very short report, we present the general solutions of these equations and show that the particular solutions satisfying the initial conditions are uniquely determined to be Lomax, exponential and power function distributions respectively.
BOUNDEDNESS IN THE PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS
Im, Dong Man ; Choi, Sang Il ; Goo, Yoon Hoe ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 479~487
DOI : 10.14403/jcms.2014.27.3.479
In this paper, we investigate bounds for solutions of the the perturbed functional differential systems.
THE LEBESGUE DELTA INTEGRAL
Park, Jae Myung ; Lee, Deok Ho ; Yoon, Ju Han ; Lim, Jong Tae ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 489~494
DOI : 10.14403/jcms.2014.27.3.489
In this paper, we define the extension
of a function
for a time scale
and investigate the properties of the Lebesgue delta integral of f on
by using the function
ψ-UNIFORM STABILITY FOR LINEAR IMPULSIVE DIFFERENTIAL EQUATIONS
Cui, Yinhua ; Kim, Sung Sook ; Goo, Yoon Hoe ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 495~502
DOI : 10.14403/jcms.2014.27.3.495
In this paper, we show the
-uniform stability for linear impulsive differential equations and their perturbations by using the impulsive Gronwall's inequalities.
NONLOCAL EFFECT IN LIQUID CRYSTALS
Park, Jinhae ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 503~511
DOI : 10.14403/jcms.2014.27.3.503
In this paper, we investigate the role of nonlocal interaction energy on nucleations of periodic solutions in a one-dimensional problem arising in smectic liquid crystals.
A SEXTIC-ORDER VARIANT OF DOUBLE-NEWTON METHODS WITH A SIMPLE BIVARIATE WEIGHTING FUNCTION
Kim, Young Ik ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 513~521
DOI : 10.14403/jcms.2014.27.3.513
Via extension of the classical double-Newton method, we propose high-order family of two-point methods in this paper. Theoretical and computational properties of the proposed methods are fully investigated along with a main theorem describing methodology and convergence analysis. Typical numerical examples are thoroughly treated to verify the underlying theory.
A TOPOLOGICAL CHARACTERIZATION OF Ω-LIMIT SETS ON DYNAMICAL SYSTEMS
Chu, Hahng-Yun ; Kim, Ahyoung ; Park, Jong-Suh ;
Journal of the Chungcheong Mathematical Society , volume 27, issue 3, 2014, Pages 523~530
DOI : 10.14403/jcms.2014.27.3.523
In this article, we deal with the notion of
-limit sets in dynamical systems. We show that the
-limit set of a compact subset of a phase space is quasi-attracting.